Vol. 10, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
 
Other MSP Journals
New lower bound on the modularity of Johnson graphs

Mikhail Koshelev

Vol. 10 (2021), No. 1, 77–82
Abstract

The modularity of a graph is a value that shows how well the graph can be split into clusters. It is a key part in many clustering algorithms. In this paper, we improve the lower bound on the modularity of Johnson graphs significantly.

Keywords
modularity, Johnson graphs, clusterization
Mathematical Subject Classification
Primary: 05C99
Milestones
Received: 14 June 2020
Revised: 10 July 2020
Accepted: 27 July 2020
Published: 16 January 2021
Authors
Mikhail Koshelev
Mechanics and Mathematics Faculty
Moscow State University
Moscow
Russia